Alert archive / Kansas / River Flood Warnings in 2015
River Flood Warning 46, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Jun 15, 2015, 6:34 PM CDT for Sedgwick County, Kansas. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2015, 6:34 PM CDT (23:34 UTC)
- Expired
- Jun 16, 2015, 8:38 PM CDT
- In force
- 26 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Sedgwick County, KS
The radar
The Wichita radar (KICT), 24 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Arkansas River near Sedgwick (SEDK1).
- Action stage
- 20 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07144100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
029
WGUS43 KICT 152334
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
634 PM CDT MON JUN 15 2015
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Little Arkansas River Near Sedgwick affecting Sedgwick County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC173-161334-
/O.NEW.KICT.FL.W.0046.150615T2334Z-150617T0138Z/
/SEDK1.1.ER.150615T2255Z.150616T0600Z.150616T1338Z.NO/
634 PM CDT MON JUN 15 2015
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Little Arkansas River Near Sedgwick.
* From this evening until Tuesday evening.
* At 6:15 PM Monday the stage was 22.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising to near 22.8 feet by
early Tuesday morning and then will fall below flood stage late
Tuesday morning.
* Impact...At 23.0 feet...River overlow spreads across agricultural
fields and begins to flow across 109th Street just 0.2 miles east
of Ridge Road.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Sedgwick 22.0 22.1 Mon 6 PM 22.6 13.7 8.9
&&
LAT...LON 3792 9754 3772 9745 3777 9731 3800 9740
$$3 follow-up statements
174
WGUS83 KICT 160056
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
756 PM CDT MON JUN 15 2015
...The flood warning continues for the following river in Kansas...
Little Arkansas River Near Sedgwick affecting Sedgwick County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC173-161456-
/O.EXT.KICT.FL.W.0046.000000T0000Z-150617T0200Z/
/SEDK1.1.ER.150615T2255Z.150616T0600Z.150616T1400Z.NO/
756 PM CDT MON JUN 15 2015
The Flood Warning continues for
The Little Arkansas River Near Sedgwick.
* Until Tuesday afternoon.
* At 7:31 PM Monday the stage was 22.4 feet and rising.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising to near 22.9 feet by
early Tuesday morning then will fall below flood stage late
Tuesday morning.
* Impact...At 23.0 feet...River overlow spreads across agricultural
fields and begins to flow across 109th Street just 0.2 miles east
of Ridge Road.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Tue Wed Thu
Sedgwick 22.0 22.4 Mon 8 PM 19.0 12.4 7.8
&&
LAT...LON 3792 9754 3772 9745 3777 9731 3800 9740
$$594
WGUS83 KICT 160830
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
330 AM CDT TUE JUN 16 2015
...The flood warning continues for the following river in Kansas...
Little Arkansas River Near Sedgwick affecting Sedgwick County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive into flooded areas or go around barricades...especially at
night! Shallow flowing water can wash a car from the roadway.
&&
KSC173-162230-
/O.EXT.KICT.FL.W.0046.000000T0000Z-150617T0124Z/
/SEDK1.1.ER.150615T2255Z.150616T0601Z.150616T1324Z.NO/
330 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The Little Arkansas River Near Sedgwick.
* Until this evening.
* At 3:16 AM Tuesday the stage was 22.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage
this morning.
* Impact...At 23.0 feet...River overlow spreads across agricultural
fields and begins to flow across 109th Street just 0.2 miles east
of Ridge Road.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Wed Thu Fri
Sedgwick 22.0 22.9 Tue 3 AM 16.0 10.7 7.1
&&
LAT...LON 3792 9754 3772 9745 3777 9731 3800 9740
$$
ES291
WGUS83 KICT 161310
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
810 AM CDT TUE JUN 16 2015
...The flood warning is cancelled for the following river in
Kansas...
Little Arkansas River Near Sedgwick affecting Sedgwick County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC173-161340-
/O.CAN.KICT.FL.W.0046.000000T0000Z-150617T0124Z/
/SEDK1.1.ER.150615T2255Z.150616T0601Z.150616T1212Z.NO/
810 AM CDT TUE JUN 16 2015
The Flood Warning is cancelled for
The Little Arkansas River Near Sedgwick.
* At 8:01 AM Tuesday the stage was 21.7 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at 7:12 AM Tuesday.
* Forecast...The river will continue to fall to 12.7 feet by
Wednesday morning.
* Impact...At 22.0 feet...Flooding of many low agricultral areas can
be expected.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Wed Thu Fri
Sedgwick 22.0 21.7 Tue 08 AM 12.7 9.1 7.2
&&
LAT...LON 3792 9754 3772 9745 3777 9731 3800 9740
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jun 15, 3:16 PM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jun 15, 3:16 PM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 316 PM CDT MON JUN 15 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 311 PM CDT MON JUN 15 2015 TONIGHT THROUGH TUESDAY: NORTHERN BRANCH SHORTWAVE OVER THE UPPER MIDWEST IS PROGGED TO TRANSLATE EASTWARD TONIGHT INTO TUESDAY...WHILE A MID-UPPER LEVEL SHEAR AXIS REMAINS NEARLY STATIONARY OVER THE SOUTHERN PLAINS. A SURFACE TROUGH REFLECTION OF THE NORTHERN BRANCH WAVE...WILL CONTINUE PUSHING INTO SOUTHEASTERN KS LATE THIS AFTERNOON INTO TONIGHT...BEFORE LIFTING BACK NORTHWEST TUESDAY MORNING...THEN WASHING OUT IN THE AFTERNOON. ANOMALOUSLY RICH PRECIPITABLE WATER AIRMASS (~1.75 IN.) WILL PERSIST OVER SOUTH CENTRAL/SOUTHEAST KS AND WILL HAVE RELATIVELY HIGHER RAIN CHANCES IN THOSE AREAS...WHERE WEAK LOW-LEVEL CONVERGENCE IS POSSIBLE UNDER WEAK DIVERGENCE ALOFT. LATEST SPC HRRR VERSION PUSHES CURRENT CONVECTION OUT OF SOUTHEAST KS BY MID EVENING...WITH A SIGNFICANT LULL THEREAFTER. WOULD THINK EVEN IF THIS HAPPENS...THE SOUTHERN STREAM SHEAR AXIS EMANATING FROM WEST TEXAS NORTHEASTWARD...COULD IGNITE ADDITIONAL CONVECTION OVERNIGHT. WARM CLOUD DEPTHS ~4KM OR GREATER AND SLOW STORM MOTIONS FAVOR LOCALLY VERY HEAVY RAINFALL RATES. IN ADDITION...SOUNDING PROFILES WOULD ALSO SUPPORT AN ISOLATED WET MICROBURST OR TWO. WEDNESDAY-THURSDAY: WITH REGARD TO THE TROPICAL DISTURBANCE HEADING INTO SOUTH TEXAS LATE TONIGHT...THE GFS...ECMWF...AND NAM-WRF OFFER VASTLY DIFFERENT SOLUTIONS. THIS IS NOT SURPRISING GIVEN THE TROPICAL CHARACTERISTICS. THERE IS SOME POSSIBILITY THAT THIS SYSTEM COULD IMPACT FAR SOUTHEAST KS SOMETIME LATE WEDNESDAY THROUGH THURSDAY IF THE GFS AND NAM ARE MORE CORRECT...ALTHOUGH THE NAM APPEARS TOO FAST WITH THE NORTH-NORTHEAST MOVEMENT. THE ECMWF INDICATES ANY IMPACTS TO SOUTHEAST KS WOULD NOT COME UNTIL FRIDAY- FRIDAY NIGHT. THEREFORE...OVERALL CONFIDENCE ON TIMING/TRACK OF THIS DISTURBANCE IS LOW AT THIS JUNCTURE. NEAR SEASONAL TEMPERATURES BUT HUMID CONDITIONS WILL PERSIST DURING THIS ENTIRE PERIOD. JMC .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 311 PM CDT MON JUN 15 2015 THE REMNANTS OF THE TROPICAL DISTURBANCE ARE PROGGED TO PUSH WELL EAST OF THE SOUTHERN PLAINS OVER THE WEEKEND...WHILE A FAIRLY STRONG/AMPLIFYING SHORTWAVE TROUGH MOVES ACROSS THE NORTHERN PLAINS INTO THE GREAT LAKES. THE ECMWF WAS STRONGER WITH THE AMPLIFCATION...DRIVING A COLD FRONT SOUTHWARD SATURDAY NIGHT INTO SUNDAY. IT HAS AN UPPER ANTICYCLONE DEVELOPING OVER THE SOUTHERN ROCKIES. THE GFS DID NOT AMPLIFY THE SHORTWAVE AS MUCH...AND AS A RESULT BRINGS THE FRONT TO CENTRAL KS NEAR I-70 BEFORE STALLING THE BOUNDARY. A COMPROMISE OF THESE SOLUTIONS WOULD BRING THE FRONT INTO THE HEART OF THE FORECAST AREA OVER THE WEEKEND. WITH MID-LEVEL TEMPERATURES RATHER WARM...ALTHOUGH THUNDERSTORM CHANCES WILL BE IN THE FORECAST...COVERAGE MAY BE LIMITED. JMC && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1243 PM CDT MON JUN 15 2015 SLOW MOVING FRONT WILL DRIFT ACROSS THE FLINT HILLS THIS AFTERNOON...AND THROUGH KCNU DURING THE NIGHT. HIGHEST CHANCES FOR PRECIPITATION ARE AT KCNU...WITH RAIN SHOWERS FLIRTING WITH KICT AT THE START OF THE FORECAST. VFR CEILINGS EXPECTED OUTSIDE OF PRECIPITATION THIS AFTERNOON...BUT MOIST/UPSLOPE AIRMASS NORTH OF FRONT WILL LIKELY RESULT IN MORE LOW CLOUDS...PROBABLY MVFR...PSBLY IFR...TOWARDS DAYBREAK AT MOST LOCATIONS. -HOWERTON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 68 83 69 86 / 40 50 20 20 HUTCHINSON 66 83 67 87 / 30 20 20 20 NEWTON 67 82 68 85 / 40 40 20 20 ELDORADO 68 82 69 85 / 50 60 30 40 WINFIELD-KWLD 69 83 70 85 / 50 60 40 40 RUSSELL 63 83 66 88 / 20 10 20 10 GREAT BEND 64 83 66 88 / 20 20 20 10 SALINA 66 83 68 87 / 20 20 20 20 MCPHERSON 66 83 68 87 / 30 20 20 20 COFFEYVILLE 70 82 71 82 / 70 70 60 60 CHANUTE 69 82 70 83 / 70 60 60 60 IOLA 69 82 69 83 / 70 60 50 60 PARSONS-KPPF 70 82 71 83 / 70 70 60 60 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 15, 3:41 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 341 PM CDT MON JUN 15 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-162045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 341 PM CDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT FLOODING CONTINUES ACROSS PORTIONS OF CHASE...MARION AND HARVEY COUNTIES...AND MINOR FLOODING IS FORECAST ALONG THE COWSKIN CREEK IN WEST WICHITA. PLEASE REFER TO THE FLOOD WARNING STATEMENTS FOR DETAILS. THUNDERSTORMS WILL BE POSSIBLE TONIGHT...ESPECIALLY EAST OF THE KANSAS TURNPIKE. AN ISOLATED WET MICROBURST OR TWO WILL BE POSSIBLE WITH THE STRONGER STORMS. INTENSE RAINFALL RATES WILL BE LIKELY WITH ANY OF THESE STORMS WHICH COULD RESULT IN LOCALIZED FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MINOR FLOODING IS FORECAST TO CONTINUE INTO TUESDAY ALONG THE COWSKIN CREEK IN WEST WICHITA. PLEASE REFER TO THE FLOOD WARNING STATEMENTS FOR DETAILS. PERIODIC EPISODES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA FROM TUESDAY INTO THURSDAY...ESPECIALLY OVER EASTERN AND SOUTHEAST KANSAS. WHILE ISOLATED OCCURRENCES OF SEVERE WEATHER ARE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS EACH DAY...THE PRIMARY THREAT WILL BE THE POTENTIAL FOR LOCALLY VERY HEAVY RAIN...WHICH MAY PRODUCE FLOODING OF TYPICAL FLOOD PRONE AREAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Jun 15, 3:31 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
331 PM CDT MON JUN 15 2015
KSZ072-095-096-152100-
WILSON KS-ALLEN KS-NEOSHO KS-
331 PM CDT MON JUN 15 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN WILSON COUNTY IN SOUTHEASTERN KANSAS...
ALLEN COUNTY IN SOUTHEASTERN KANSAS...
NEOSHO COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 400 PM CDT
* AT 329 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE
EXTENDING FROM NEAR LA HARPE TO 6 MILES WEST OF NEODESHA...AND
MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS ALONG
WITH VERY HEAVY RAINFAL RATES OF ONE TO TWO INCHES PER HOUR.
* LOCATIONS IMPACTED INCLUDE...
CHANUTE...IOLA...NEODESHA...HUMBOLDT...ERIE...ST. PAUL...LA
HARPE...GAS...MORAN...THAYER...ALTOONA...GALESBURG...SAVONBURG...
ELSMORE...STARK...EARLTON...BASSETT...PETROLIA...LAKE PARSONS AND
IOLA AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3755 9511 3739 9536 3740 9588 3773 9557
3773 9553 3778 9553 3802 9530 3802 9508
TIME...MOT...LOC 2029Z 260DEG 28KT 3795 9526 3742 9580
DARMOFALSpecial weather statement, Jun 15, 4:42 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
442 PM CDT MON JUN 15 2015
KSZ094>096-098>100-152230-
CHAUTAUQUA KS-ELK KS-WILSON KS-NEOSHO KS-LABETTE KS-MONTGOMERY KS-
442 PM CDT MON JUN 15 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN CHAUTAUQUA COUNTY IN SOUTHEASTERN KANSAS...
SOUTHEASTERN ELK COUNTY IN SOUTHEASTERN KANSAS...
SOUTHERN WILSON COUNTY IN SOUTHEASTERN KANSAS...
NEOSHO COUNTY IN SOUTHEASTERN KANSAS...
NORTHERN LABETTE COUNTY IN SOUTHEASTERN KANSAS...
NORTHERN MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 530 PM CDT
* AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL
ALONG A LINE EXTENDING FROM 5 MILES NORTH OF ERIE TO 6 MILES SOUTH
OF LONGTON...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS ALONG
WITH VERY HEAVY RAINFALL RATES OF ONE TO TWO INCHES PER HOUR.
* LOCATIONS IMPACTED INCLUDE...
PARSONS...INDEPENDENCE...NEODESHA...CHERRYVALE...ERIE...ST. PAUL...
THAYER...ALTOONA...ELK CITY...GALESBURG...SYCAMORE...STARK...
EARLTON...PARSONS TRI CITY AIRPORT...LAKE PARSONS...ELK CITY
LAKE...BIG HILL LAKE...DENNIS...SOUTH MOUND AND ELK CITY STATE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3734 9510 3724 9561 3726 9616 3732 9613
3737 9605 3740 9597 3769 9528 3769 9509
TIME...MOT...LOC 2140Z 270DEG 28KT 3765 9524 3729 9604
DARMOFALThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:10 PM CDT | Special Weather Statement | ICT | Marion | 20 min |
| Jun 14, 7:24 PM CDT | Areal Flood Warning | ICT | Marion | 3 hr |
| Jun 14, 9:23 PM CDT | Special Weather Statement | ICT | Kingman | 37 min |
| Jun 14, 9:53 PM CDT | Special Weather Statement | ICT | Kingman | 22 min |
| Jun 14, 10:28 PM CDT | Special Weather Statement | ICT | Reno | 32 min |
| Jun 14, 11:03 PM CDT | Areal Flood Warning | ICT | Harvey, McPherson, Marion, Reno | 4 hr |
| Jun 14, 11:54 PM CDT | Flash Flood Warning | ICT | Marion | 3 hr |
| Jun 15, 12:58 AM CDT | Areal Flood Warning | ICT | Butler, Chase, Harvey, Marion, Reno, Sedgwick | 8 hr |
| Jun 15, 1:37 AM CDT | Flash Flood Warning | ICT | Harvey | 7 hr |
| Jun 15, 2:18 AM CDT | Flash Flood Warning | ICT | Sedgwick | 6 hr |
| Jun 15, 3:03 AM CDT | Areal Flood Warning | ICT | Harvey, McPherson, Marion | 8 hr |
| Jun 15, 7:32 AM CDT | Flash Flood Warning | ICT | Sedgwick | 4 hr |
| Jun 15, 7:58 AM CDT | Areal Flood Warning | ICT | Harvey | 35 hr |
| Jun 15, 8:11 AM CDT | Areal Flood Warning | ICT | Chase, Marion | 25 hr |
| Jun 15, 8:29 AM CDT | River Flood Warning | ICT | Sedgwick | 47 hr |
| Jun 15, 9:00 AM CDT | River Flood Warning | ICT | Marion | 48 hr |
| Jun 15, 3:31 PM CDT | Special Weather Statement | ICT | Allen, Neosho | 29 min |
| Jun 15, 4:42 PM CDT | Special Weather Statement | ICT | Neosho | 48 min |
| Jun 15, 5:37 PM CDT | Areal Flood Warning | ICT | Labette, Montgomery, Neosho, Wilson | 4 hr |
| Jun 15, 6:46 PM CDT | Special Weather Statement | ICT | Labette | 44 min |
Nearby
River Flood Warnings in Kansas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.